# SDR AALA20110316DWH05

- Difficulty date: March 3, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 94,687 hours, 15,467 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS ON ALL 12 WING LEADING EDGE SLAT WEDGES.  ACCOMPLISHED REPAIR PER EA B767-57-015326.
